# SDR CALA2020050200913

- Difficulty date: April 30, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 62,016 hours, 22,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5762
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

{B737-53-3-0737} CABIN FLOOR BEAM UPPER SURFACE STA 328 ABOUT 8IN FROM R/H INNER CHORD HAS CORROSION AROUND NUTPLATE. REF AAR N/R 9172546 PERFORMED FLOOR BEAM T CHORD REPAIR AT MAIN CABIN STA 328 FROM BL 0 TO RBL 64 (INNER CHORD) AS PER B737 SRM 53-10-51 ACCOMPLISHED RES #2015670-23. AND UNITED EC/RA 5311-02438
